# SDR ASAA2015122414467

- Difficulty date: December 24, 2015
- Submitted: December 29, 2015
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 10,623 hours, 3,420 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shim
- Part number: 3402523070
- Condition: Worn
- Location: Nr Eng Fan Blade
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C 78472002, FOUND SHIMS WORN ON NR 2 ENGINE, SN 962761.  ACFT GROUNDED. SHIMS REPLACED AND INSTALLATION ACCOMPLISHED ON T/C 78472002.  FAN BLADE LUBRICATION.
